# SDR TWAA9912302

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50198A82439
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE GOT A BURNING SMELL FROM NUMBER 2 COFFEE MAKER.  REPLACED COFFEE MAKER.  CC 3-3-99 MCI.
